# SDR SWAA2022020453070

- Difficulty date: December 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF HAS NUMEROUS DENTS; PUNCTURES; AND CORNER DELAMINATION. MARKED / R/R'D PANEL PER AMM 53-21-00.
